# SDR SIMA20220412003

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 42,081 hours, 37,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEF 1120AN - AUTH# 3-485NEF-N LH EMERGENCY EXIT PLACARD INCORRECT TYPE ORIGINAL LOGPAGE 4847823 ITEM 1-C/A-INSTALLED NEW LH EMERGENCY EXIT PLACARD IN REFERENCE WITH AMM 20-12-01-400-801-A. NEF RESTORED. END.
